MathSciNet Relay Station
MathSciNet bibliographic data
MR1763916 (2001c:35039) 35B41 (35K57 37L30)
Efendiev, Messoud; Miranville, Alain; Zelik, Sergey Exponential attractors for a nonlinear reaction-diffusion system in ${\bf R}\sp 3$. C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 8, 713–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement